ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2014 , Volume 34 , Issue 9

Select all articles

Export/Reference:

A Liouville-type theorem for higher order elliptic systems
Frank Arthur, Xiaodong Yan and Mingfeng Zhao
2014, 34(9): 3317-3339 doi: 10.3934/dcds.2014.34.3317 +[Abstract](1158) +[PDF](458.6KB)
Density of fiberwise orbits in minimal iterated function systems on the circle
Pablo G. Barrientos, Abbas Fakhari and Aliasghar Sarizadeh
2014, 34(9): 3341-3352 doi: 10.3934/dcds.2014.34.3341 +[Abstract](1053) +[PDF](374.8KB)
Homoclinic orbits of first-order superquadratic Hamiltonian systems
Cyril Joel Batkam
2014, 34(9): 3353-3369 doi: 10.3934/dcds.2014.34.3353 +[Abstract](1063) +[PDF](452.9KB)
A sharper energy method for the localization of the support to some stationary Schrödinger equations with a singular nonlinearity
Pascal Bégout and Jesús Ildefonso Díaz
2014, 34(9): 3371-3382 doi: 10.3934/dcds.2014.34.3371 +[Abstract](805) +[PDF](417.4KB)
On the microscopic spacetime convexity principle of fully nonlinear parabolic equations I: Spacetime convex solutions
Chuanqiang Chen
2014, 34(9): 3383-3402 doi: 10.3934/dcds.2014.34.3383 +[Abstract](847) +[PDF](405.4KB)
Justification of leading order quasicontinuum approximations of strongly nonlinear lattices
Christopher Chong, P.G. Kevrekidis and Guido Schneider
2014, 34(9): 3403-3418 doi: 10.3934/dcds.2014.34.3403 +[Abstract](759) +[PDF](392.7KB)
Generalized pitchfork bifurcation on a two-dimensional gaseous star with self-gravity and surface tension
Shengfu Deng
2014, 34(9): 3419-3435 doi: 10.3934/dcds.2014.34.3419 +[Abstract](1045) +[PDF](414.8KB)
On a generalized maximum principle for a transport-diffusion model with $\log$-modulated fractional dissipation
Hongjie Dong and Dong Li
2014, 34(9): 3437-3454 doi: 10.3934/dcds.2014.34.3437 +[Abstract](836) +[PDF](448.1KB)
Periodic solutions of El Niño model through the Vallis differential system
Rodrigo Donizete Euzébio and Jaume Llibre
2014, 34(9): 3455-3469 doi: 10.3934/dcds.2014.34.3455 +[Abstract](966) +[PDF](357.8KB)
Quasiconformal Anosov flows and quasisymmetric rigidity of Hamenst$\ddot{a}$dt distances
Yong Fang
2014, 34(9): 3471-3483 doi: 10.3934/dcds.2014.34.3471 +[Abstract](791) +[PDF](394.6KB)
Dynamics of Klein-Gordon on a compact surface near a homoclinic orbit
Benoît Grébert, Tiphaine Jézéquel and Laurent Thomann
2014, 34(9): 3485-3510 doi: 10.3934/dcds.2014.34.3485 +[Abstract](1001) +[PDF](545.0KB)
Slowly oscillating wavefronts of the KPP-Fisher delayed equation
Karel Hasik and Sergei Trofimchuk
2014, 34(9): 3511-3533 doi: 10.3934/dcds.2014.34.3511 +[Abstract](807) +[PDF](625.5KB)
Some results for the Perelman LYH-type inequality
Shu-Yu Hsu
2014, 34(9): 3535-3554 doi: 10.3934/dcds.2014.34.3535 +[Abstract](880) +[PDF](170.1KB)
An averaging theorem for nonlinear Schrödinger equations with small nonlinearities
Guan Huang
2014, 34(9): 3555-3574 doi: 10.3934/dcds.2014.34.3555 +[Abstract](966) +[PDF](484.5KB)
Large time behaviour for a nonlocal diffusion - convection equation related with gas dynamics
Liviu I. Ignat and Ademir F. Pazoto
2014, 34(9): 3575-3589 doi: 10.3934/dcds.2014.34.3575 +[Abstract](937) +[PDF](396.4KB)
Shadowing is generic---a continuous map case
Piotr Kościelniak, Marcin Mazur, Piotr Oprocha and Paweł Pilarczyk
2014, 34(9): 3591-3609 doi: 10.3934/dcds.2014.34.3591 +[Abstract](1165) +[PDF](449.9KB)
The bang-bang property of time optimal controls for the Burgers equation
Karl Kunisch and Lijuan Wang
2014, 34(9): 3611-3637 doi: 10.3934/dcds.2014.34.3611 +[Abstract](1046) +[PDF](514.7KB)
Invariant foliations for random dynamical systems
Ji Li, Kening Lu and Peter W. Bates
2014, 34(9): 3639-3666 doi: 10.3934/dcds.2014.34.3639 +[Abstract](1174) +[PDF](434.8KB)
Weak-Painlevé property and integrability of general dynamical systems
Wenlei Li and Shaoyun Shi
2014, 34(9): 3667-3681 doi: 10.3934/dcds.2014.34.3667 +[Abstract](909) +[PDF](414.5KB)
Effectual leadership in flocks with hierarchy and individual preference
Zhuchun Li
2014, 34(9): 3683-3702 doi: 10.3934/dcds.2014.34.3683 +[Abstract](1015) +[PDF](547.8KB)
Spatially structured networks of pulse-coupled phase oscillators on metric spaces
Stilianos Louca and Fatihcan M. Atay
2014, 34(9): 3703-3745 doi: 10.3934/dcds.2014.34.3703 +[Abstract](1014) +[PDF](1108.5KB)
Memory loss for nonequilibrium open dynamical systems
Anushaya Mohapatra and William Ott
2014, 34(9): 3747-3759 doi: 10.3934/dcds.2014.34.3747 +[Abstract](861) +[PDF](407.3KB)
Shadowing near nonhyperbolic fixed points
Alexey A. Petrov and Sergei Yu. Pilyugin
2014, 34(9): 3761-3772 doi: 10.3934/dcds.2014.34.3761 +[Abstract](885) +[PDF](309.8KB)
Modulation of uniform motion in diatomic Frenkel-Kontorova model
Wen-Xin Qin
2014, 34(9): 3773-3788 doi: 10.3934/dcds.2014.34.3773 +[Abstract](897) +[PDF](475.1KB)
Volume growth and entropy for $C^1$ partially hyperbolic diffeomorphisms
Radu Saghin
2014, 34(9): 3789-3801 doi: 10.3934/dcds.2014.34.3789 +[Abstract](912) +[PDF](372.8KB)
On resolving singularities of piecewise-smooth discontinuous vector fields via small perturbations
David J. W. Simpson
2014, 34(9): 3803-3830 doi: 10.3934/dcds.2014.34.3803 +[Abstract](858) +[PDF](714.6KB)
Blow-up of solutions to the one-dimensional semilinear wave equation with damping depending on time and space variables
Yuta Wakasugi
2014, 34(9): 3831-3846 doi: 10.3934/dcds.2014.34.3831 +[Abstract](1027) +[PDF](415.8KB)
Dimension estimates in non-conformal setting
Juan Wang, Yongluo Cao and Yun Zhao
2014, 34(9): 3847-3873 doi: 10.3934/dcds.2014.34.3847 +[Abstract](922) +[PDF](481.0KB)
Positive steady state solutions of a diffusive Leslie-Gower predator-prey model with Holling type II functional response and cross-diffusion
Jun Zhou, Chan-Gyun Kim and Junping Shi
2014, 34(9): 3875-3899 doi: 10.3934/dcds.2014.34.3875 +[Abstract](1185) +[PDF](1145.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]